U.S. doctors online nowAsk doctors free
Lake Oswego, OR
A member asked:

Hello, i have had diarrhea for about 3 days now. i have taken all the imodium the package allows me to take, but am still have to "go" three or four times a day. no fever, or upset stomach, but feel very tired and lethargic. 3rd day of diarrhea?

1 doctor answer1 doctor weighed in
Dr. Robert Kwok
Pediatrics 34 years experience
Doctor can evaluate: It is not normal to have diarrhea, so one can look for the usual causes of temporary diarrhea, with temporary meaning it will go away in a day or a few days. Causes may include stomach viruses, contaminated food, medication effects, any food that just didn't agree with the stomach or intestines (and caused rapid transit of the stool), etc... When symptoms are prolonged, a doctor can evaluate.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 3, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.